Thunderstorm Wind, Van Buren
- When
- July 19, 2:50 PM CST
- Where
- Van Buren County, Choctaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.517, -92.400
Trees and power lines were downed at Choctaw.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 19, 2:15 PM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 PM CDT WED JUL 19 2006 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT HOT WEATHER WILL CONTINUE ON THURSDAY WITH HIGH PRESSURE REMAINING IN THE PLAINS. THE HIGH HAS NOT BUDGED LATELY...AND HEAT/DRY WEATHER HAS BEEN NOTED. DATA CONTINUES TO SHOW THE HIGH MOVING WESTWARD TOWARD THE PACIFIC ON FRIDAY...OPENING THE DOOR FOR A COLD FRONT FROM THE NORTH. IT APPEARS THAT THE FRONT WILL NOT PUSH INTO ARKANSAS UNTIL FRIDAY AFTERNOON...WITH ONE MORE DAY OF HOT TEMPERATURES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF CENTRAL AND SOUTHERN ARKANSAS THROUGH FRIDAY. THE FRONT WILL HEAD THROUGH THE REGION FRIDAY NIGHT/SATURDAY...WITH SCATTERED SHOWERS/THUNDERSTORMS. FRONT WILL BE FOLLOWED BY COOLER CONDITIONS TO END THE SHORT TERM. (46) && .LONG TERM...SUNDAY THROUGH WEDNESDAY NORTHWEST FLOW WILL DOMINATE THE AREA ON SUNDAY BUT BEGIN TO WEAKEN BY MONDAY. DRY AIR WILL MOVE IN FOR SUNDAY AND MONDAY SO REMOVED POPS AT THIS TIME. SURFACE HIGH MOVES EAST OF THE AREA AND MOISTURE RETURNS FOR TUESDAY AND WEDNESDAY SO INCLUDED SLIGHT CHANCE POPS FOR TUESDAY AND WEDNESDAY IN THE SOUTHERN HALF. TEMPERATURES WILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 76 102 77 99 / 10 10 10 20 HARRISON AR 74 99 74 95 / 10 10 10 30 HOT SPRINGS AR 76 103 76 99 / 10 10 10 10 PINE BLUFF AR 73 101 75 99 / 10 10 10 10 MOUNTAIN HOME AR 74 98 74 93 / 10 10 10 30 MONTICELLO AR 72 104 75 99 / 10 10 10 10 SEARCY AR 75 101 75 98 / 10 10 10 20 MOUNT IDA AR 74 103 75 99 / 10 10 10 20 RUSSELLVILLE AR 76 101 76 99 / 10 10 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR ARZ016-ARZ021-ARZ022- ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037- ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046- ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063- ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR ARZ016- ARZ021-ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033- ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044- ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057- ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR ARZ021-ARZ022- ARZ023-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039- ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052- ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065- ARZ066-ARZ067-ARZ068-ARZ069. && SHORT TERM...46 / LONG TERM...51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUL 19 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER WILL CONTINUE. A HEAT ADVISORY IS IN EFFECT FOR CENTRAL AND SOUTHERN ARKANSAS TODAY. HEAT INDEX VALUES REACHING 105 OR MORE WILL AGAIN BE COMMON OVER MUCH OF CENTRAL AND SOUTHERN ARKANSAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT AND HUMID WEATHER WILL DOMINATE ARKANSAS WEATHER THROUGH FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO OVER 100 DEGREES ACROSS THE STATE. AFTERNOON HEAT INDEX VALUES WILL BE 105 OR HIGHER IN CENTRAL AND SOUTHERN ARKANSAS ON THURSDAY AND AT LEAST IN SOUTHERN ARKANSAS ON FRIDAY. HEAT ADVISORIES REMAIN IN EFFECT FOR CENTRAL AND SOUTHERN ARKANSAS ON THURSDAY AND ARE LIKELY TO BE ISSUED FOR FRIDAY FOR AT LEAST SOUTHERN SECTIONS. A COLD FRONT WILL MOVE ACROSS THE STATE OVER THE WEEKEND AND BRING AN END TO THE EXCESSIVE HEAT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING FRIDAY IN THE NORTH AND ACROSS MOST OF THE AREA FRIDAY NIGHT THROUGH THE WEEKEND. AT THIS TIME THE CHANCE OF SEVERE WEATHER AND FLOODING IS LOW...BUT ISOLATED DAMAGING WIND GUSTS OR HEAVY RAINS PRODUCING SOME FLOODING COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO WWW.WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38
The Little Rock radar (KLZK), 77 km away, was scanning. The volume nearest the first event began at 20:51 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines were downed at Choctaw.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523646.